# SDR DALA2025041602976

- Difficulty date: April 12, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0909943) FUSELAGE RH NO. 3 FLIGHT COMPARTMENT WINDOW FRAME LOWER FWD CORNER CRACKED. REPAIRED PER ERA 625474-14.
